Alert archive / Ohio / Tornado Warnings in 2024

Tornado Warning 6, NWS Cleveland, OH

March 14, 2024Ashland County, Huron County, Richland County, Ohio

NWS Cleveland, OH issued this tornado warning at Mar 14, 2024, 8:12 PM EDT for Ashland County, Huron County, Richland County, Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 8:12 PM EDT (00:12 UTC)
Expired
Mar 14, 2024, 9:00 PM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
1.75 in

Counties Ashland County, OH, Huron County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 64 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 8:28 PM EDTTSTM WND DMG2 Wsw Plymouth, OHMultiple utility poles down. Metal siding or roof also wrapped around trees on State Route 598 southwest of Plymouth.
Mar 14, 8:38 PM EDTTSTM WND DMG3 Wsw Plymouth, OHTrailer in roadway on West Road in Plymouth. Emergency management also relayed several reports of significant damage southwest of Plymouth.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 5:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2024-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2024-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1623 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
549 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

638 
WFUS51 KCLE 150012
TORCLE
OHC005-077-139-150100-
/O.NEW.KCLE.TO.W.0006.240315T0012Z-240315T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cleveland OH
812 PM EDT Thu Mar 14 2024

The National Weather Service in Cleveland has issued a

* Tornado Warning for...
  Northern Richland County in north central Ohio...
  Southern Huron County in north central Ohio...
  Northern Ashland County in north central Ohio...

* Until 900 PM EDT.

* At 811 PM EDT, a confirmed large and extremely dangerous tornado
  was located over Plymouth, or 15 miles north of Mansfield, moving
  east at 40 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Emergency management confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Savannah around 825 PM EDT.
  Polk around 840 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Nankin, Sullivan, Rowsburg, Nova, Shenandoah, Bailey Lakes,
Olivesburg, and Greenwich.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.

&&

LAT...LON 4090 8272 4107 8273 4107 8227 4106 8227
      4106 8217 4099 8217 4099 8213 4082 8213
TIME...MOT...LOC 0011Z 273DEG 33KT 4098 8263 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

Sullivan
4 follow-up statements
173 
WWUS51 KCLE 150019
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
819 PM EDT Thu Mar 14 2024

OHC005-077-139-150100-
/O.CON.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Richland OH-Huron OH-Ashland OH-
819 PM EDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN RICHLAND...SOUTHEASTERN HURON AND NORTHERN ASHLAND
COUNTIES...

At 819 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Plymouth, or 13 miles northwest of
Ashland, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Savannah around 825 PM EDT.
  Polk around 840 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Nankin, Sullivan, Rowsburg, Nova, Shenandoah, Bailey Lakes,
Olivesburg, and Greenwich.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4088 8259 4107 8260 4107 8227 4106 8227
      4106 8217 4099 8217 4099 8213 4082 8213
TIME...MOT...LOC 0019Z 273DEG 33KT 4098 8253 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Sullivan
508 
WWUS51 KCLE 150030
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
830 PM EDT Thu Mar 14 2024

OHC077-139-150040-
/O.CAN.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Richland OH-Huron OH-
830 PM EDT Thu Mar 14 2024

...THE TORNADO WARNING FOR NORTHEASTERN RICHLAND AND SOUTHEASTERN
HURON COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight EDT for north
central and northeastern Ohio.

LAT...LON 4090 8241 4099 8242 4099 8244 4100 8244
      4107 8243 4106 8219 4105 8217 4099 8217
      4099 8213 4084 8213
TIME...MOT...LOC 0030Z 273DEG 36KT 4097 8237 

$$

OHC005-150100-
/O.CON.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Ashland OH-
830 PM EDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHERN
ASHLAND COUNTY...

At 830 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Savannah, or 7 miles north of Ashland, moving east
at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Polk around 835 PM EDT.

Other locations impacted by this tornadic thunderstorm include Nova,
Nankin, Bailey Lakes, Sullivan, and Rowsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4090 8241 4099 8242 4099 8244 4100 8244
      4107 8243 4106 8219 4105 8217 4099 8217
      4099 8213 4084 8213
TIME...MOT...LOC 0030Z 273DEG 36KT 4097 8237 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Sullivan
536 
WWUS51 KCLE 150048
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
848 PM EDT Thu Mar 14 2024

OHC005-150100-
/O.CON.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Ashland OH-
848 PM EDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN ASHLAND COUNTY...

At 848 PM EDT, a severe thunderstorm capable of producing a tornado
was located over West Salem, or 11 miles northeast of Ashland, moving
east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Ashland County, including the following locations...
Sullivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4090 8227 4104 8227 4105 8217 4099 8217
      4099 8213 4089 8213
TIME...MOT...LOC 0048Z 273DEG 33KT 4096 8215 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Sullivan
114 
WWUS51 KCLE 150056 RRA
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
856 PM EDT Thu Mar 14 2024

OHC005-150106-
/O.EXP.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Ashland OH-
856 PM EDT Thu Mar 14 2024

...THE TORNADO WARNING FOR NORTHEASTERN ASHLAND COUNTY WILL EXPIRE AT
900 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until midnight EDT for north
central and northeastern Ohio.

LAT...LON 4090 8227 4104 8227 4105 8217 4099 8217
      4099 8213 4089 8213
TIME...MOT...LOC 0056Z 273DEG 33KT 4096 8207 

$$

Sullivan

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Mar 14, 7:46 PM EDT, 26 minutes earlier.

Area forecast discussion, Mar 14, 7:46 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
746 PM EDT Thu Mar 14 2024

.SYNOPSIS...
Low pressure and a cold front moves south through the region
later this evening and tonight. High pressure will build into
the Midwest behind the front for Friday. A low pressure system
will dive southeast across the Great Lakes region this weekend
bringing in a chilly airmass for the beginning of next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
7:45 PM Update...
Tornado Watch is in effect for portions of North Central and
Northwest Ohio through midnight tonight. Areas of strong to
severe storms are continuing to move across the area with
tornadoes and large hail remaining the primary threat. Outside
of severe storms, we will continue to keep an eye on any
hydrological concerns across areas in Northwest and North
Central Ohio who have already recorded upwards of an inch of
precipitation from showers and storms earlier today.

Previous discussion...
The line of convection that has worked into the western zones has
degraded slightly sooner/further west than originally anticipated,
but still has small pockets of wind embedded within. Leftover
convection will continue the eastward push, further moving into
slightly more stable low/mid level atmosphere. The focus then turns
to the setup in the wake of this line of convection, and carefully
watching the real time observations back over northern Indiana. This
is going to give clues as to how well the atmosphere recovers.
Stationary boundary has lifted slight north as a warm front to the
northern shore of Lake Erie. Surface low continues its track east
northeastward  towards southern Lake Michigan. In the clearing,
northern Indiana temperatures are quickly recovering 4-8F with
insolation and continued southerly feed. Low level moisture
transport, particularly 925-850mb on the increase as well as is the
low level jet in general, and it appears there is a cumulus field
trying to redevelop in the clearing. Expecting the next batch of
convection to move into the western zones of the CWA after 22Z or so
with the approach of the surface/frontal boundary, and driven by a
weak open wave aloft tracking across Lake Michigan towards southern
Ontario. Limited MUCAPE should not be an issue for additional storm
formation with strong wind potential given the fast low level flows
and aided by mid level drying. 850mb winds increase to 50-60kts, and
helicity on the rise as well giving the potential for rotation. As
of 235PM while composing this, it appears the beginnings of this
next round of convection are forming via visible satellite imagery
in central Illinois. The next question will be timing the arrival of
the convection with the expected southeastward push of the frontal
boundary over northwest OH. Expecting the main convective activity to
be relegated to the southern half of the CWA heading into the
evening/late evening. Also need to watch additional rainfall for the
northwestern zones where 1.25-1.75 inches of rain have fallen
already.

High pressure after 18Z Friday into Friday ends the near term with
dry weather. Temperatures cooler Friday.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
A stronger cold front moves across the region on Saturday with lake
enhanced rain showers developing then continuing into Saturday
night. Rain will begin to transition to snow on Sunday as the colder
air deepens across the region. Lake effect snow should develop
Sunday night with light accumulations anticipated.

Highs Saturday should be in the 50's. Lows Saturday dip to the 30's.
Not much recovery on Sunday with highs in the 40's.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Cold air continues over the region into Monday as another strong
upper level trough moves across the region by Monday evening. Expect
to see some snow across a large portion of the region but it will
have difficulty accumulating until Monday evening after sunset. Some
lake effect rain/snow looks like it will persist across NE OH into
NW PA Tuesday Night into Wednesday.

Temperatures will be below seasonal averages Monday into Tuesday.
Slightly warmer Wednesday into THursday with highs returning to the
40's to lower 50's.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
Strong to severe storms are currently impacting terminals along
and south of US-224. Severe storms contain large hail, damaging
wind gusts, and a few tornadoes in discrete convection.
Generally VFR ceilings across the area outside of storms, with
reductions to cigs/vis to IFR in heavy rainfall. Have tempo
groups at terminals for IFR cigs/vis and strong wind
speeds/gusts where highest confidence in thunderstorm/convective
potential exists. Behind storms this evening, expecting a
reduction to widespread IFR/LIFR ceilings through the late
morning hours Friday morning.

Southerly winds, outside of strong winds in thunderstorms, 12-20
knots sustained with gusts 20-30 knots this evening turn
northerly through the overnight hours tonight. Northerly winds
will persist through the remainder of the TAF period, though
they should remain at or below 10 knots.

Outlook...Non-VFR expected in low ceilings continuing behind a
cold front on Friday and Friday night. Non-VFR possible in rain
showers Saturday night through Sunday before changing to snow
showers Sunday night through Monday.

&&

.MARINE...
A stationary boundary will linger near the south shore of the lake
through the evening as low pressure eventually tracks eastward along
it. In its wake a cold front will cross the region with winds
shifting to the west and northwest while increasing to 10 to 15
knots. Thunderstorms through the evening may produce locally higher
wind gusts.

High pressure briefly builds into the region Friday into Saturday.
The next cold front moves across the region at some point Saturday
evening. Southwesterly winds ahead of the front may get close to
small craft levels but as winds shift to the west they increase to
15 to 25 knots with the stronger cold air advection. These stronger
winds persist into Monday night or Tuesday with the direction
bouncing from northwest to southwest.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...Iverson/26
SHORT TERM...MM
LONG TERM...MM
AVIATION...Iverson
MARINE...MM
Hazardous weather outlook, Mar 14, 5:38 PM EDT, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
538 PM EDT Thu Mar 14 2024

OHZ003-006>009-017>019-027>029-036-037-047-152145-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Marion-Morrow-Knox-
538 PM EDT Thu Mar 14 2024

...TORNADO WATCH 44 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS.

OHZ010>013-020>023-030>033-038-152145-
Lorain-Cuyahoga-Lake-Geauga-Medina-Summit-Portage-Trumbull-Ashland-
Wayne-Stark-Mahoning-Holmes-
538 PM EDT Thu Mar 14 2024

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Tonight.

Strong to severe thunderstorms are expected to develop across the
region today. The best timing for these stronger storms will be this
evening, or roughly, from 6 PM to 11 PM. The main threat with any
storms will be large hail, greater than one inch in diameter. Some
storms could generate a damaging wind threat and a tornado could also be
possible. For that, these counties are in a Marginal Risk of severe
weather from the Storm Prediction Center.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ061-142>149-162>169-OHZ014-089-PAZ001>003-152145-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
538 PM EDT Thu Mar 14 2024

This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and
northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 14, 7:11 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
711 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     Tornado          4 NNW Mount Blanchard   40.95N 83.58W
03/14/2024                   Hancock            OH   Law Enforcement

            Law enforcement observed a tornado at OH-37
            and Township Road 168.

&&

PS
Local storm report, Mar 14, 7:33 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
733 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Funnel Cloud     4 ESE New Riegel        41.02N 83.24W
03/14/2024                   Seneca             OH   Public

            Numerous observations of lowering funnel
            cloud.

&&

PS
Local storm report, Mar 14, 7:37 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
737 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Hail             1 WSW Tiffin            41.11N 83.19W
03/14/2024  E1.00 inch       Seneca             OH   Trained Spotter

&&

PS
Local storm report, Mar 14, 7:42 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
742 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Tstm Wnd Dmg     5 SE New Riegel         40.99N 83.26W
03/14/2024                   Wyandot            OH   Public

            Utility pole down and hit a vehicle.

&&

PS
Local storm report, Mar 14, 8:06 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
806 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     Tstm Wnd Dmg     3 WSW Jenera            40.88N 83.79W
03/14/2024                   Hancock            OH   Emergency Mngr

            Report of damage to houses near Township
            Road 29 and Township Road 12.

&&

Maines
Local storm report, Mar 14, 8:12 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
812 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     Tornado          4 W Plymouth            41.00N 82.74W
03/14/2024                   Huron              OH   Fire Dept/Rescue

            Fire department reported half-mile wide
            tornado crossing State Route 103 near the
            Crawford County OH and Huron County line.
            Report relayed by emergency management.

&&

Maines

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:23 PM EDTAreal Flood AdvisoryCLEHuron, Seneca3 hr
Mar 14, 8:28 PM EDTTornado WarningCLECrawford, Seneca, Wyandot47 min
Mar 14, 8:38 PM EDTSevere Thunderstorm WarningCLEKnox37 min
Mar 14, 8:43 PM EDTTornado WarningCLEAshland, Medina, Wayne47 min
Mar 14, 8:54 PM EDTFlash Flood WarningCLEAshland, Huron, Richland3 hr
Mar 14, 9:36 PM EDTSevere Thunderstorm WarningCLEMedina39 min
Mar 14, 9:52 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit38 min
Mar 14, 10:21 PM EDTSpecial Marine WarningCLE61 min
Mar 14, 10:50 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake40 min
Mar 14, 11:25 PM EDTSpecial Weather StatementCLETrumbull35 min
Mar 15, 2:19 AM EDTMarine Dense Fog AdvisoryCLE9 hr
Mar 15, 2:20 AM EDTDense Fog AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake, Lorain, Medina and 3 more9 hr
Mar 15, 10:38 AM EDTRiver Flood WarningCLESandusky, Wood25 hr

Nearby

Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.